Jump to content
CrazyBoards.org

Recommended Posts

Hey everyone..

 

Just wondering how voices usually go for people (I know we're all different though)...I've never heard voices before and now one has popped up, a male, and I can't understand what he's saying. I've always had a "chatter" going on in my head. And sometimes it gets SO loud. What is being said in all this chatter I can't specify, it's just...noise. I had a really hard time the last couple months and it wasn't until I started my new med that I realized exactly how loud my head had been. I'd just gotten used to it. I struggled with it, and was in hell, but it just became the norm for awhile.

 

I just don't know if these things get worse, or take a negative turn (no clue if my current voice is negative or not, it may be, hopefully I never find out)?

 

Input? Advice? Anything?

Link to comment
Share on other sites

I have had similar voices in the past - people talking loudly, or screaming, but I couldn't hear what they were saying - I don't know what is a normal dose of Haldol, but do you have room to go up on that?  I find meds quite effective for this.  But you are not alone.

Link to comment
Share on other sites

I've heard voices almost all my life and even on meds I still hear them on a regular basis. You are on a very low dose of the Haldol so you might consider asking for an increase. My voices are negative with the exception of one, she is neither negative nor positive. I would describe her as neutral. My voices call me names, insult me and sometimes tell me to harm myself. I hate them but I am used to them. When I was on Haldol I was on 10mgs and it was very effective for the voices but the side effects were too much. Make sure you tell your pdoc about them especially since they seem to have recently worsened.

Link to comment
Share on other sites

Yea, I could go up on the Haldol. It's only been like 5 days since I started taking it (6?) so maybe it needs more time...I had some visuals today. I just keep hoping they will go away but they were so intense the past couple months that I guess it will take some time. Abilify used to drag me out of the deepest pits but when I was REALLY bad/suicidal, it took longer (more like a week or two) to pull me out. So maybe it's the same idea?

Link to comment
Share on other sites

I've heard the indistinct chatter before, coming from inside and outside my head, along with voices ordering me to do random things. I also find meds very effective for this.

 

I agree that you should call your pdoc, since this voice is a new symptom. They need to know about it. As well, maybe they can increase your Haldol, you are on quite a small dose. 

Link to comment
Share on other sites

He knows about them, so does my tdoc. I'm just waiting for things to "pipe down" so to speak. Maybe I do need the haldol upped. I will give it a little more time. I just hate all of this. :(

 

I understand. :( It's complete shit. I hope things pipe down quickly for you. 

Link to comment
Share on other sites

I have voices too. I hear people around the apartment or outside of it talking very badly about me. That's not all that I hear but it seems to be the bulk of it. Sometimes I can't make out what they are saying either. Mostly I can though. I hear music too sometimes.

I get paranoid because of the voices and sometimes can't help but think that my neighbors are really talking about me negatively. They don't even speak English and I still can't shake this feeling sometimes. It is so real. I can hear the words.

 

At worst they tell me to do crap. Like hurt myself or move out of the country. Just get on a plane going anywhere! NOT a good idea for me.

 

I hate to also say this, but I've gotten a little used to the voices somewhat. Sad. Seroquel is really pooping out on me.

Link to comment
Share on other sites

Cheese, I've also gotten used to the voices.  It is like they are a part of me or something. 

 

To OP, for me the voices started out small (one or 2) then grew in  number to 100s.  I didn't admit it at first to my pdoc, plus I had stopped all my medication.  Once I was on the medication, things calmed down and were more under control. 

 

My words of advice are the sooner you get the help/med change/etc, the less likely it will get worse.  Not saying it won't, but in my case had I taken meds right away I wouldn't have gotten so used to all the voices and they wouldn't have interfered with my life so much.

Link to comment
Share on other sites

I have constant chatter in and out of my head 24/7 so I can sympathize. The only tine the chatter quiets to a whisper is when im on higher doses of my APs.

Id call your dr and see if you can get the haldol upped

Link to comment
Share on other sites

Um, my voices at first would command and then say things like chop. One time I had smoked a bowl of ice and I asked God for forgivness and a loud voice behind me said. No He Will NOT!. I was like uh???? but I was still going thru a major psychosis in the wrong setting. Anyways. after I started to come to. and the abilify did it's job I started to hear this little voice that sounded like my conscience saying Daniel Anna! over and over. Then it turned into STOP it STOP IT. So after awhile I just got used to them. I still say the devil has alot to do with it but don't take my case to be your's. The voices really don't mean anything and it's best you try to ignore them rather then trying to hear what convo there having. There just a symptom.

Link to comment
Share on other sites

Yeah, I've always been hesitant to say that I hear voices because all I've ever heard has been indistinct chatter... But that can be unnerving enough.   I hope you get this worked out soon.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...